MathSciNet Relay Station
MathSciNet bibliographic data
MR1137232 16D50 (16D90 16S50 18E15)
Gómez Pardo, J. L.; Dung, Nguyen V.; Wisbauer, R. Complete pure injectivity and endomorphism rings. Proc. Amer. Math. Soc. 118 (1993), no. 4, 1029–1034.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement